Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 39, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 8, 2006, 6:29 PM EDT for Camden County, Charlton County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2006, 6:29 PM EDT (22:29 UTC)
- Expired
- Apr 8, 2006, 7:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
Counties Camden County, GA, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 41 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 1:30 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 491 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KJAX 082229
SVRJAX
GAC039-049-082315-
/O.NEW.KJAX.SV.W.0039.060408T2229Z-060408T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
629 PM EDT SAT APR 8 2006
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
THIS INCLUDES THE CITY OF WOODBINE
EASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
THIS INCLUDES THE CITY OF FOLKSTON
* UNTIL 715 PM EDT
* AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FOLKSTON...AND MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLESBURG.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3081 8165 3078 8179 3082 8194 3078 8197
3078 8203 3079 8205 3072 8204 3090 8209
3103 8165 3082 8163
$$
ZAPPE2 follow-up statements
000
WWUS52 KJAX 082258
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
658 PM EDT SAT APR 8 2006
GAC049-082308-
/O.CAN.KJAX.SV.W.0039.000000T0000Z-060408T2315Z/
CHARLTON GA-
658 PM EDT SAT APR 8 2006
...THE SEVERE THUNDERSTORM WARNING FOR CHARLTON COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3072 8129 3070 8153 3077 8176 3089 8177
3090 8128 3085 8129
$$
GAC039-082315-
/O.CON.KJAX.SV.W.0039.000000T0000Z-060408T2315Z/
CAMDEN GA-
658 PM EDT SAT APR 8 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN CAMDEN COUNTY...
AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF KINGSLAND...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARRIETTS BLUFF...KINGS BAY BASE...DUNGENESS AND CUMBERLAND ISLAND.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3072 8129 3070 8153 3077 8176 3089 8177
3090 8128 3085 8129
$$
ZAPPE000
WWUS52 KJAX 082319
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
719 PM EDT SAT APR 8 2006
GAC039-082329-
/O.EXP.KJAX.SV.W.0039.000000T0000Z-060408T2315Z/
CAMDEN GA-
719 PM EDT SAT APR 8 2006
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAMDEN COUNTY
EXPIRED AT 715 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING.
LAT...LON 3072 8129 3070 8153 3077 8176 3089 8177
3090 8128 3085 8129
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:39 PM EDT, 3 hours 50 minutes earlier.
Area forecast discussion, Apr 8, 2:39 PM EDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT SAT APR 8 2006
...TORNADO WATCH IN EFFECT THROUGH 9 PM EDT...
.SHORT TERM...SATELLITE AND RADAR SHOW LINES OF CONVECTION MOVING
EWD ALONG THE NRN GULF COAST AND FL PANHANDLE. INDIVIDUAL CELLS
ARE TRAVELING NEWD ALONG THE LINES. ANOTHER LARGE AREA OF STORMS
WILL REACH THE NWRN COUNTIES BY MID AFTERNOON. BREAKS IN THE
CLOUDS THROUGH THE MIDDLE PORTION OF THE FORECAST AREA TO ALLOW
TEMPS TO SOAR INTO THE MID 80S. JUICY 70 DEG DEWPOINTS ARE
BEGINNING TO INVADE THE SUWANNEE VALLEY. THUNDERSTORMS WILL
INCREASE THROUGHOUT THE AFTN/EVENING AS THE LLVL CAP ERODES. MLCAPES
ARE AROUND 2000 AND MID LEVEL LAPSE RATES ARE QUITE STEEP. THE
SUWANNEE VALLEY THROUGH SE GA WILL BE INITIAL AREA OF FOCUS. THEN
AS THE FRONT MOVES INTO NE FL BY AROUND MIDNIGHT...THUNDERSTORMS
WILL SHIFT TO NORTH FLORIDA.
EXPECT LINGERING SHOWERS IN SOUTHEAST PORTION SUNDAY MORNING THEN
CLEARING SKIES THROUGH THE DAY. HIGH PRESSURE WILL BUILD NORTH OF
THE AREA FORMING A WEDGE MON/TUE ALONG THE EAST COAST. THIS WILL
PROVIDE COOL NORTHEAST WINDS WITH PERIODIC MARITIME CLOUDS ALONG
THE COAST. UNSEASONABLY COOL MAX TEMPS IN THE UPPER 60S ARE
EXPECTED NEAR THE COAST WITH MID 70S FARTHER INLAND SUN/MON WITH
TEMPS RETURNING TO NEAR CLIMO ON TUESDAY. MIN TEMPS SUNDAY NIGHT
AND MONDAY NIGHT WILL FALL INTO THE 40S IN SE GA SWD INTO SUWANNEE
VALLEY WITH LOWER/MID 50S ELSEWHERE. GENERALLY DRY CONDITIONS ARE
ANTICIPATED THROUGH MID WEEK EXCEPT MON/TUE WHEN CONVERGENCE BANDS
MAY FORM OFFSHORE BRINGING A FEW COASTAL SHOWERS ONSHORE IN NE FL.
.LONG TERM...CUTOFF LOW IS FORECAST TO DEVELOP IN BASE OF DEEP
LAYER TROUGH NEAR THE BAHAMAS THE TRAVEL EWD THROUGH END OF THE
WEEK. THIS WILL KEEP COOL NELY FLOW ALONG THE COAST WITH MAINLY
SEASONABLE TEMPS WED/THU. THEN A SURFACE HIGH WILL BUILD OVER THE
AREA FRI/SAT ALLOWING TEMPS TO WARM BACK INTO THE 80S WITH
NIGHTTIME LOWS IN THE 50S.
&&
.MARINE...WILL CONTINUE SCEC TONIGHT WITH SW WINDS BECOMING NW AND N
BY MORNING AND INCREASING TO SCA CONDITIONS. WINDS WILL VEER TO
THE NE BY SUNDAY AFTERNOON AND CONTINUE INTO MID WEEK AS STRONG HIGH
PRESSURE BUILDS INTO THE MID ATLANTIC STATES AND LOW . THUS SCA
CONDITIONS EXPECTED TO PERSIST FOR AWHILE AIDED BY RISING SEAS AND
EVENTUALLY SWELLS.
&&
.FIRE WEATHER...RED FLAG CONDITIONS REACHED OVER SE PART OF AREA
THIS AFTERNOON. BUNNELL REPORTING 31 PERCENT RH WITH 20 MPH WINDS.
HAVE ISSUED RED FLAG WARNING FOR FLAGLER...MARION...AND PUTNAM
COUNTIES UNTIL 7 PM. NORTHEAST FLOW SHOULD PRECLUDE CRITICAL
RHS THE NEXT FEW DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 55 70 45 73 / 60 10 5 5
SSI 57 66 51 67 / 60 20 5 5
JAX 59 69 49 70 / 50 20 5 10
SGJ 63 69 56 69 / 50 30 10 10
GNV 62 75 51 75 / 50 20 5 10
OCF 64 77 54 76 / 50 30 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
ALACHUA...BAKER...BRADFORD...CLAY...COLUMBIA...DUVAL...
FLAGLER...GILCHRIST...HAMILTON...MARION...NASSAU...PUTNAM...
ST JOHNS...SUWANNEE...AND UNION.
RED FLAG WARNING UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
FLAGLER...PUTNAM...MARION.
GA...LAKE WIND ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
APPLING...ATKINSON...BACON...BRANTLEY...CHARLTON...CLINCH...
COASTAL CAMDEN...COASTAL GLYNN...COFFEE...ECHOLS...INLAND
CAMDEN...INLAND GLYNN...JEFF DAVIS...PIERCE...WARE...AND
WAYNE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM SUNDAY TO 6 AM MONDAY FOR
THE FOLLOWING ZONES: ALTAMAHA SOUND GA TO FERNANDINA BEACH FL
20 NM TO 60 NM OFFSHORE...ALTAMAHA SOUND GA TO FERNANDINA
BEACH FL OUT 20 NM...FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE...FERNANDINA BEACH TO ST AUGUSTINE FL
OUT 20 NM...ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE...AND ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
PUBLIC...TRABERT
MARINE/FIRE WX...ZIBURAHazardous weather outlook, Apr 8, 1:45 PM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 145 PM EDT SAT APR 8 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-091100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 145 PM EDT SAT APR 8 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...A TORNADO WATCH IS IN EFFECT THROUGH 9 PM EDT... ...A LAKE WIND ADVISORY IS IN EFFECT... A COLD FRONT AND UPPER LEVEL DISTURBANCE IS MOVING INTO THE REGION. SEVERE STORMS ARE POSSIBLE THROUGH THE EVENING HOURS WITH THE MAIN CONCERNS BEING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS POSSIBLE. SOUTHWEST WINDS HAVE INCREASED AHEAD OF THE FRONT AND A LAKE WIND ADVISORY HAS BEEN ISSUED FOR ALL THE AREA. REFER TO THE URGENT WEATHER MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AN ABOVE NORMAL RISK FOR RIP CURRENTS AT THE AREAS BEACHES IS EXPECTED BY SUNDAY AND CONTINUING THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. PP/MKT
In the hours before
Special weather statement, Apr 8, 5:00 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 500 PM EDT SAT APR 8 2006 GAZ136-082145- WAYNE- 500 PM EDT SAT APR 8 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WAYNE COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 545 PM EDT... AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF ODUM...OR ABOUT 9 MILES SOUTHEAST OF SURRENCY...MOVING NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JESUP THROUGH 545 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
Special weather statement, Apr 8, 5:21 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 521 PM EDT SAT APR 8 2006 GAZ162-163-082200- CLINCH-ECHOLS- 521 PM EDT SAT APR 8 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN CLINCH AND ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT... AT 521 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 13 MILES WEST OF NEEDMORE...OR ABOUT 8 MILES NORTHEAST OF JASPER...MOVING NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEEDMORE AND FARGO THROUGH 600 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF THE POTENTIAL FOR SEVERE WEATHER INCREASES...A WARNING MAY BE REQUIRED. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Apr 8, 5:31 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 531 PM EDT SAT APR 8 2006 GAZ163-082215- CLINCH- 531 PM EDT SAT APR 8 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN CLINCH COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT... AT 531 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 16 MILES WEST OF COGDELL TO 27 MILES WEST OF COGDELL...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF PEARSON TO 6 MILES NORTHWEST OF LAKELAND...MOVING EAST AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND COGDELL THROUGH 615 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Apr 8, 5:57 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 557 PM EDT SAT APR 8 2006 GAZ150-164-082245- CHARLTON-WARE- 557 PM EDT SAT APR 8 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN WARE AND CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT... AT 557 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF STEVEN FOSTER STATE PARK...OR ABOUT 7 MILES NORTHEAST OF FARGO...MOVING NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STEVEN FOSTER STATE PARK THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Apr 8, 5:59 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 559 PM EDT SAT APR 8 2006 GAZ152>154-165-082245- BRANTLEY-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN- 559 PM EDT SAT APR 8 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN BRANTLEY... NORTHERN CAMDEN AND GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT... AT 559 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTH OF TARBORO...OR ABOUT 11 MILES NORTHWEST OF WOODBINE...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WAVERLY...TARBORO... THALMANN...DOCK JUNCTION AND COUNTRY CLUB ESTATES THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
Local storm report, Apr 8, 6:23 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
623 PM EDT SAT APR 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND GST HOMERVILLE 31.04N 82.75W
04/08/2006 E45 MPH CLINCH GA TRAINED SPOTTER
30 TO 45 MPH WINDS IN HOMERVILLE.
&&
MZThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:54 AM EDT | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 14 hr |
| Apr 8, 2:40 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 47 min |
| Apr 8, 3:49 PM EDT | Severe Thunderstorm Warning | JAX | Coffee, Jeff Davis | 41 min |
| Apr 8, 4:02 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 43 min |
| Apr 8, 4:20 PM EDT | Severe Thunderstorm Warning | JAX | Bacon | 33 min |
| Apr 8, 4:24 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 29 min |
| Apr 8, 4:52 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson | 38 min |
| Apr 8, 5:26 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 49 min |
| Apr 8, 6:09 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.